Author Details

Sangago, Mengistu Goa

  • Vol 5, No 2 (2015) - Articles
    Strong convergence theorems for a common fixed point of a finite family of Lipschitz hemicontractive-type multivalued mappings
    Abstract  PDF
  • Vol 6, No 1 (2016) - Articles
    An algorithm for approximating a common fixed point of a finite family of Lipschitz pseudocontractive multi-valued mappings
    Abstract  PDF


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.